# SDR AALA20150908021

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 44,738 hours, 18,348 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL BULKHEAD WEB AT FS 663.75 HAS MULTIPLE CRACKS, BETWEEN LBL 43.80 & RBL 43.80.  REPAIRED WEB IAW EA 254352 & EA 253962.  R & R PREVIOUSLY ACCOMPLISHED TIME LIMITED REPAIRS WITH PERMANENT REPAIRS IAW SRM 51-10-10-2R.  ALTERNATIVE REPAIR 2 & EA 260729.
